# SDR AALA201609239002

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 46,858 hours, 27,813 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ECAM  FOR AVIONICS SMOKE,  NO SMOKE WAS NOTICED BY CREW.  PERFROMED COMPUTER RESET IAW AMM 24-00-00. OPS CHECKED GOOD.  MESSAGE CLEARED.
